MAUDE Adverse Event Report: RIVERPOINT MEDICAL, LLC MONOTEX; PTFE (POLYTETRAFLUORETHYLENE) WHITE MONOFILAMENT

RIVERPOINT MEDICAL, LLC MONOTEX; PTFE (POLYTETRAFLUORETHYLENE) WHITE MONOFILAMENT
Model Number 112-7256
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter "the sutures were breaking.There was no patient involved, and no complaint or no additional detail was provided.".
 
Additional Manufacturer Narrative
The device was returned for evaluation and suture tensile test and needle attachment testing was performed on the returned product.The product passed all tests and no nonconformities were found during testing.A review of the dhr for the lot was also performed and no issues were noted during the manufacturing and all finished goods testing requirements were met prior to lot release.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr part 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
MONOTEX
Common Device Name
PTFE (POLYTETRAFLUORETHYLENE) WHITE MONOFILAMENT
Manufacturer (Section D)
RIVERPOINT MEDICAL, LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5035178001
MDR Report Key13746326
Report Number3006981798-2022-00006
Device Sequence Number4761976
Product Code NBY
UDI-Device Identifier10304040001186
UDI-Public10304040001186
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Model Number112-7256
Device Catalogue Number1127256
Device Lot Number21062005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2022
Supplement Date Received by Manufacturer02/11/2022
Initial Report FDA Received Date03/12/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown